AMS eContent Search Results
Matches for: msc=(58G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Maxim Braverman. New proof of the cobordism invariance of the index. Proc. Amer. Math. Soc. 130 (2002) 1095-1101. MR 1873784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] In-Sook Kim. An index theory for $\mathbb Z$-actions. Proc. Amer. Math. Soc. 126 (1998) 2481-2491. MR 1459129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Liviu I. Nicolaescu. On the cobordism invariance of the index of Dirac operators. Proc. Amer. Math. Soc. 125 (1997) 2797-2801. MR 1402879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lih-chung Wang. Stability in the Gromov-Shubin index theorem. Proc. Amer. Math. Soc. 125 (1997) 1399-1405. MR 1363439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeffrey Fox and Peter Haskell. Comparison of perturbed Dirac operators . Proc. Amer. Math. Soc. 124 (1996) 1601-1608. MR 1317036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kenji Tsuboi. On the determinant and the holonomy of equivariant elliptic operators . Proc. Amer. Math. Soc. 123 (1995) 2275-2281. MR 1260183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carla Farsi. $K$-theoretical index theorems for good orbifolds . Proc. Amer. Math. Soc. 115 (1992) 769-773. MR 1127139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kaoru Ono. $\alpha$-invariant and $S\sp 1$ actions . Proc. Amer. Math. Soc. 112 (1991) 597-600. MR 1043417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wei Ping Zhang. A note on equivariant eta invariants . Proc. Amer. Math. Soc. 108 (1990) 1121-1129. MR 1004426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arthur W. Chou. Criteria for selfadjointness of the Dirac operator on pseudomanifolds . Proc. Amer. Math. Soc. 106 (1989) 1107-1116. MR 975634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Henri Moscovici. Spectral asymptotics for spinor Laplacians and multiplicities . Proc. Amer. Math. Soc. 99 (1987) 765-771. MR 877054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jack Morava and Hirotaka Tamanoi. A vanishing theorem for the conformal anomaly in dimension $>2$ . Proc. Amer. Math. Soc. 100 (1987) 767-774. MR 894452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chao Chu Liang. A $G$-signature theorem for $V$-manifolds . Proc. Amer. Math. Soc. 75 (1979) 145-148. MR 529231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lesley M. Sibner and Robert J. Sibner. A maximum principle for compressible flow on a surface . Proc. Amer. Math. Soc. 71 (1978) 103-108. MR 0482795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] F. Thomas Farrell. The signature and arithmetic genus of certain aspherical manifolds . Proc. Amer. Math. Soc. 57 (1976) 165-168. MR 0407855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1